MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENTINEL; TEMPORARY CATHETER, EMBOLIC PROTECTION, TRANSCATHETER INTRACARDIAC PROCEDURES

BOSTON SCIENTIFIC CORPORATION SENTINEL; TEMPORARY CATHETER, EMBOLIC PROTECTION, TRANSCATHETER INTRACARDIAC PROCEDURES
Model Number CMS15-10C-US
Medical Device Problem Codes Device-Device Incompatibility (2919); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the sentinel was received for analysis.Visual inspection identified the unit returned with the proximal filter unsheathed, the articulating distal sheath relaxed, the distal filter partially unsheathed, and no kinks or bends on the proximal sheath.Microscopic inspection identified the proximal filter to be partially detached from the looping forming.The partial detachment of the proximal filter can be attributed to excessive force applied to the device during attempted insertion, as well as operational factors such as handling/technique while manipulating the device.
 
Event or Problem Description
Reportable upon analysis 11 nov 2025.It was reported that difficulty inserting device occurred.A sentinel cerebral protection system (cps) was selected for embolic protection during a transcatheter aortic valve implant (tavi) procedure.While attempting to insert the device into the severely tortuous anatomy, difficulty was encountered.The sentinel cps was removed without issue and a new sentinel cps was utilized to complete the procedure.There were no patient complications.The device was received back for analysis with the proximal filter was partially detached from the looping forming.

Brand Name
SENTINEL
Common Device Name
TEMPORARY CATHETER, EMBOLIC PROTECTION, TRANSCATHETER INTRACARDIAC PROCEDURES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23585493
Report Number2124215-2025-82221
Device Sequence Number9398357
Product Code PUM
UDI-Device Identifier00863229000004
UDI-Public(01)00863229000004(17)270409(10)36263025
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192460
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCMS15-10C-US
Device Catalogue NumberCMS15-10C-US
Device Lot Number0036263025
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown